# SDR ASAA2024111853873

- Difficulty date: November 18, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 46,352 hours, 13,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A331112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1088 BETWEEN STGR 12L TO STGR 21L HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR AT FUSELAGE SKIN PANEL 148A3311-12 AT STA 1088 BETWEEN STGR 16L AND 17L IAW EA#800-53EA-27874 REV 00 SRXR430X.
